Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 103, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2025, 1:43 PM CDT for Butler County, Conecuh County, Covington County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 1:43 PM CDT (18:43 UTC)
- Expired
- Jun 8, 2025, 2:17 PM CDT
- In force
- 34 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Butler County, AL, Conecuh County, AL, Covington County, AL
The radar
The Ft Rucker radar (KEOX), 140 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
928
WUUS54 KMOB 081843
SVRMOB
ALC013-035-039-081930-
/O.NEW.KMOB.SV.W.0103.250608T1843Z-250608T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
143 PM CDT Sun Jun 8 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Butler County in south central Alabama...
Northeastern Conecuh County in south central Alabama...
Northwestern Covington County in south central Alabama...
* Until 230 PM CDT.
* At 142 PM CDT, a severe thunderstorm was located 13 miles southeast
of Beatrice, or 15 miles north of Evergreen, moving southeast at 30
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Georgiana, McKenzie, and Red Level.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3127 8670 3163 8712 3165 8710 3165 8709
3167 8708 3168 8706 3171 8706 3172 8705
3171 8703 3171 8700 3174 8695 3174 8694
3159 8650 3155 8650
TIME...MOT...LOC 1842Z 300DEG 28KT 3166 8699
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
568
WWUS54 KMOB 081903
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
203 PM CDT Sun Jun 8 2025
ALC013-035-039-081930-
/O.CON.KMOB.SV.W.0103.000000T0000Z-250608T1930Z/
Butler AL-Conecuh AL-Covington AL-
203 PM CDT Sun Jun 8 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHERN BUTLER...EAST CENTRAL CONECUH AND NORTHWESTERN COVINGTON
COUNTIES...
At 203 PM CDT, a severe thunderstorm was located 6 miles southwest of
Georgiana, or 12 miles northeast of Evergreen, moving southeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Georgiana, McKenzie, and Red Level.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3152 8694 3167 8686 3160 8654 3159 8650
3155 8650 3130 8668
TIME...MOT...LOC 1903Z 300DEG 28KT 3159 8685
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM641
WWUS54 KMOB 081917
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
217 PM CDT Sun Jun 8 2025
ALC013-035-039-081927-
/O.CAN.KMOB.SV.W.0103.000000T0000Z-250608T1930Z/
Butler AL-Conecuh AL-Covington AL-
217 PM CDT Sun Jun 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER...EAST CENTRAL
CONECUH AND NORTHWESTERN COVINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3152 8694 3167 8686 3160 8654 3159 8650
3155 8650 3130 8668
TIME...MOT...LOC 1914Z 300DEG 28KT 3154 8674
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:34 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 8, 12:34 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1234 PM CDT Sun Jun 8 2025
...New Aviation...
.DISCUSSION...
Issued at 323 AM CDT Sun Jun 8 2025
The leading edge of a mesoscale convective system moving through
central Alabama and east-central Mississippi will continue moving
east-southeastward early this morning. The latest CAMs have the
leading edge entering into our far northern zones by daybreak, but
also shows signs of it slowing down and breaking apart before it
even comes close to reaching Highway 84. However, we are expecting
a resurgence of storms late this afternoon through the overnight
period as the center of a large deep low pressure system moves
eastward along the U.S./Canada border, with a trough extending
southward approaching the Mississippi River on Monday.
Despite the cirrus canopy moving over our area this morning, it
will likely thin out resulting in adequate insolation and surface
heating. Therefore, we are anticipating an afternoon environment
full of significant MLCAPE values around 2,500 to 3,000j/kg. Deep
layer shear values however should only be in the 35 to 40 knot
range. SPC has our entire area in a Marginal Risk of severe
weather through tonight, and a few of the stronger storms may
exhibit bowing segments with gusty winds to 50 mph and hail up to
one inch in diameter. We are expecting similar environmental
conditions on Monday, but also higher rain chances. As a result,
SPC has much of our area in a Slight Risk of severe weather.
Very warm temperatures will persist with today's high temperatures
2 to 6 degrees above normal, ranging from 90 to 95 degrees interior
areas, around 90 degrees closer to the coast, with mid 80s at the
beaches and barrier islands. Apparent temperatures (heat indices)
should range from the upper 90s to as high as 105 degrees across
much of the area. Low temperatures tonight should be between 69
to 76 degrees, with upper 70s at the beaches and barrier islands.
These temps are around 5 to 10 degrees above normal. /22
Tuesday Through Saturday...
Deep upper-level troughing over the Great Lakes region begins to
lift northeastward by Tuesday night and into Wednesday as an upper
ridge builds in over the southeast US. Over our local area, the
active and diffluent westerly to northwesterly flow pattern, with
several embedded shortwaves moving through it, will continue
through early Wednesday. Several more rounds of showers and storms
are expected to develop during this Tuesday through Wednesday
morning timeframe as the shortwaves move across the area. Cannot
rule out at least one more MCS that may attempt to develop and
move through, bringing with it the risk for gusty winds. We will
monitor this closely over the coming days as we begin receiving
hi-res guidance.
By Thursday and through the remainder of the period, flow aloft
becomes southwesterly as the upper ridge builds to our east and a
southern-stream shortwave trough slowly pushes into the Lower
Mississippi River Valley. The presence of the upper ridge should
bring us back to a more typical summertime pattern, with scattered
to locally numerous pulse-type storms developing during the
afternoon and dissipating by the evening due to the loss of
daytime heating. However, with the upper trough just to our west,
rain chances may remain a bit higher than what we typically see in
the summer.
Highs on Tuesday and Wednesday will be in the mid to upper 80s.
Highs climb back into the upper 80s to low 90s for the remainder
of the period as rain chances taper down a bit. Lows through
Wednesday night will range from the upper 60s inland to the mid
70s along the coast. Lows increase to the low 70s inland to the
upper 70s along the coast by Thursday night. /96
&&
.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Sun Jun 8 2025
SHRA/TSRA will develop late this afternoon across our interior
areas and across the coast with an east southeast movement 20 to
25 kts. Expect brief reductions in visibility (2 to 4 SM),
ceilings (down to IFR categories) and brief gusty winds in and
near any convection. Away from storms, Lowest cigs look to range
3-5 kft. Southwesterly to westerly winds from 5-10 knots will
continue across interior areas, and from 10-15 knots with gusts to
around 20 knots across our coastal zones this afternoon. /10
&&
.MARINE...
Issued at 300 PM CDT Sat Jun 7 2025
Small craft operators over the Gulf should exercise caution today
into Monday due to moderate westerly to southwesterly winds of
15-20 knots. An increase in coverage of showers and storms will
occur tonight through Thursday, and mariners should be on the
lookout as the stronger storms that will bring higher winds and
low visibilities. Mariners should also be on the lookout for the
potential of waterspouts during morning activity near the coast.
/22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 74 90 72 87 72 88 72 89 / 70 70 70 90 50 70 20 60
Pensacola 78 89 76 86 74 87 75 89 / 80 60 80 90 60 70 30 60
Destin 79 89 78 85 75 87 76 88 / 70 50 70 90 60 70 30 60
Evergreen 70 91 70 87 69 89 69 91 / 80 80 80 90 40 60 20 60
Waynesboro 70 89 69 86 68 89 69 91 / 60 80 70 80 30 60 20 60
Camden 69 86 68 84 67 87 69 90 / 70 90 80 70 30 50 20 50
Crestview 72 91 71 88 69 90 70 92 / 80 50 70 90 40 70 20 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 8, 12:04 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
1204 PM CDT Sun Jun 8 2025
ALZ053>055-081745-
Clarke AL-Wilcox AL-Monroe AL-
1204 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND WILCOX COUNTIES THROUGH 1245 PM CDT...
At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Dannelly Reservoir to near
Wayne. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden, Pine Hill, Vredenburgh, and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3220 8736 3220 8733 3214 8728 3214 8725
3212 8726 3208 8719 3205 8718 3205 8686
3196 8686 3196 8691 3189 8691 3176 8759
3199 8780 3200 8763 3213 8762 3213 8752
3221 8752 3224 8739
TIME...MOT...LOC 1704Z 285DEG 25KT 3218 8732 3212 8776
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 8, 12:55 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
1255 PM CDT Sun Jun 8 2025
ALZ054-055-057-081845-
Wilcox AL-Monroe AL-Butler AL-
1255 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BUTLER...
NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX COUNTIES THROUGH 145 PM
CDT...
At 1255 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Camden to 4 miles northwest of
Vredenburgh. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden, Beatrice, Vredenburgh, and Pine Apple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3193 8673 3171 8702 3172 8705 3168 8706
3164 8712 3182 8750 3183 8750 3205 8729
TIME...MOT...LOC 1755Z 281DEG 28KT 3200 8720 3186 8738
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:28 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 48 hr |
| Jun 8, 12:04 PM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Jun 8, 12:12 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 48 min |
| Jun 8, 12:55 PM CDT | Special Weather Statement | MOB | Wilcox | 50 min |
| Jun 8, 1:03 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 42 min |
| Jun 8, 1:51 PM CDT | Special Weather Statement | MOB | Crenshaw | 24 min |
| Jun 8, 2:08 PM CDT | Special Weather Statement | MOB | Covington | 52 min |
| Jun 8, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 47 min |
| Jun 8, 2:37 PM CDT | Special Weather Statement | MOB | Covington | 38 min |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Jun 8, 3:08 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 5 days |
| Jun 8, 3:09 PM CDT | River Flood Warning | MOB | Clarke, Washington | 5 days |
| Jun 8, 6:13 PM CDT | Special Weather Statement | MOB | Washington | 47 min |
| Jun 8, 6:26 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 34 min |
| Jun 8, 6:44 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 31 min |
| Jun 8, 6:57 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.